# SDR USAA960659

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 706
- Part time: 37,764 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING BX CHECK VISUAL CONFIRMED WITH HFEC INSPECTION, FOUND .5 INCH CRACK BS 706 STRINGER 18A SHEAR BEAM WEB, LEFT.  INSTALLED DOUBLER REPAIR, REPAIRED PER EO 5393G256 PART 3 SECTION IV PRIOR TO REV FLIGHT.  (M)
